# SDR I5EA2020120900003

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 63,764 hours, 39,543 cycles
- Engine: Cfmint CFM563C1
- Engine time: 30,479 hours, 29,263 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE, N1 ROLLBACK, UNCOMMANDED IN FLIGHT.
